# SDR CA140207006

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 44,245 hours
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1821M59P06
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,936 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON INITIAL START, FUEL LEAKING FROM BOTTOM OF THE NR 1 ENGINE NACELLE CAUSING A LARGE SPILL OF FUEL.  NR 1 ENGINE GROUND RUN AND LEAK CHECKED IAW AMM 71-71-00.  NO FURTHER LEAKS FOUND.  HPTACC ACTUATOR SUSPECTED AS CAUSE OF THIS EVENT AND SCHEDULED TO BE REPLACED ASAP.
